MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ORTHO GUIDANCE VERSATILE HIP SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ORTHO GUIDANCE VERSATILE HIP SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6007-700-000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per the user facility, while doing a tha case the system showed the location of the reamer head was improperly oriented from what was expected.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: h3, h6 device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description
No new information.

Brand Name
ORTHO GUIDANCE VERSATILE HIP SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23500570
Report Number3015967359-2025-01601
Device Sequence Number9048938
Product Code OLO
UDI-Device Identifier07613327004250
UDI-Public(01)07613327004250
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6007-700-000
Device Lot NumberVERSION UNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown